# SDR 99FDEA00180

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Out Of Position
- Location: Lwr Aft Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY O/H LIGHT.  TEST SYS OK PER RED TABS CLOSE BLD.  *S/D*  REPOSITIONED WIRE REF LOOP POS 26-14-1 PG 203.  REMOVED AND REPLACED MODULATING SHUT OFF VALVE PER MM 36-12-042-4.  LEAK CK OK.
